Alert archive / Alabama / Frost Advisories in 2006
Frost Advisory 2, NWS Birmingham, AL
NWS Birmingham, AL issued this frost advisory at Oct 23, 2006, 1:29 PM CDT for 18 counties in Alabama. It took effect at Oct 24, 2006, 3:00 AM CDT. It was in force for 60 min.
The area
The counties it named.
The facts
- Issued
- Oct 23, 2006, 1:29 PM CDT (18:29 UTC)
- In effect from
- Oct 24, 2006, 3:00 AM CDT
- Expired
- Oct 24, 2006, 4:00 AM CDT
- In force
- 60 min
- Issued by
- NWS Birmingham, AL
Counties Autauga County, AL, Barbour County, AL, Bibb County, AL, Bullock County, AL, Chilton County, AL, Dallas County, AL, Elmore County, AL, Greene County, AL, Hale County, AL, Lee County, AL, Lowndes County, AL, Macon County, AL, Marengo County, AL, Montgomery County, AL, Perry County, AL, Pike County, AL, Russell County, AL, Sumter County, AL
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 6.5 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1173 m above ground
- 0-6 km bulk shear
- 82 kt
- 0-1 km storm-relative helicity
- -305 m²/s²
- 0-3 km storm-relative helicity
- -202 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KBMX 231829 NPWBMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BIRMINGHAM AL 129 PM CDT MON OCT 23 2006 ...BREEZY CONDITIONS ON ALL AREA WATERWAYS THIS AFTERNOON... ...FREEZING TEMPERATURES TONIGHT FOR NORTH CENTRAL ALABAMA... ...FROST EXPECTED OVER SOUTH CENTRAL ALABAMA... .CENTRAL ALABAMA WILL FEEL THE AFFECTS OF THE LATEST UNSEASONABLY COLD AIR MASS TO INVADE THE SOUTH THROUGH THE REMAINDER OF THE DAY AND INTO TONIGHT. A TIGHT PRESSURE GRADIENT AND STRONG NORTHERLY FLOW ALOFT WILL KEEP GUSTY WINDS UP ON AREA LAKES AND WATERWAYS ACROSS CENTRAL ALABAMA THIS AFTERNOON. WINDS WILL DIMINISH QUICKLY LATE THIS AFTERNOON AND EARLY THIS EVENING AS THE SUN SETS AND TEMPERATURES BEGIN TO DROP OFF. AS THE CENTER OF THE HIGH PRESSURE SYSTEM DRIFTS ACROSS THE TENNESSEE VALLEY TONIGHT...CALM WINDS AND CLEAR SKIES WILL ALLOW TEMPERATURES TO FALL RAPIDLY AFTER SUNSET. IN THE COLD DRY AIR MASS...TEMPERATURES TUESDAY MORNING WILL TO NEAR OR BELOW FREEZING ACROSS THE NORTHERN HALF OF THE FORECAST AREA...AND INTO THE MID 30S ACROSS THE SOUTHERN HALF OF THE FORECAST AREA. FREEZING TEMPERATURES SHOULD BE SHORT LIVED IN MOST LOCATIONS...LASTING 1 TO 2 HOURS. NORMALLY WARMER LOCATIONS SUCH AS HILL TOPS AND URBANIZED AREA MAY STAY ABOVE FREEZING...BUT WILL LIKELY SEE A GOOD FROST. TEMPERATURES SHOULD WARM QUICKLY AFTER SUNRISE TOMORROW...WITH TEMPERATURES RISING TO ABOVE FREEZING BY 8 AM. ALZ011>015-017>021-026>029-036>038-232300- /O.UPG.KBMX.FZ.A.0004.061024T0800Z-061024T1300Z/ /O.NEW.KBMX.FZ.W.0005.061024T0800Z-061024T1300Z/ /O.CON.KBMX.LW.Y.0026.000000T0000Z-061023T2300Z/ MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN- CHEROKEE-CLEBURNE-ST. CLAIR-TALLADEGA-CLAY-RANDOLPH-COOSA- TALLAPOOSA-CHAMBERS- INCLUDING THE CITIES OF...HAMILTON...SULLIGENT...VERNON... FAYETTE...DOUBLE SPRINGS...JASPER...ONEONTA...GADSDEN... ANNISTON...CENTRE...HEFLIN...PELL CITY...MOODY...TALLADEGA... SYLACAUGA...ASHLAND...ROANOKE...ROCKFORD...ALEXANDER CITY... DADEVILLE...VALLEY...LANETT...LAFAYETTE 129 PM CDT MON OCT 23 2006 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM CDT TUESDAY... ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 8 AM CDT TUESDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON. BREEZY CONDITIONS ARE EXPECTED MAINLY THIS AFTERNOON. SUSTAINED WINDS OF 15 MPH ARE EXPECTED ON AREA LAKES AND WATERWAYS...WITH A FEW GUSTS TO AROUND 25 MPH. AREA MARINE INTEREST SHOULD EXERCISE CAUTION IF VENTURING OUT ON THE WATER THIS AFTERNOON. UNDER CLEAR SKIES AND WITH CALM WINDS...LOW TEMPERATURES ARE EXPECTED TO DROP TO FREEZING OR BELOW FREEZING FOR A SHORT DURATION OVERNIGHT. NORMALLY COLDER LOCATIONS IN THE VALLEYS OF NORTH CENTRAL ALABAMA WILL SEE THE COLDEST TEMPERATURES...IN THE UPPER 20S...WHILE MOST LOCATIONS BETWEEN 30 AND 32 DEGREES. FREEZING CONDITIONS SHOULD LAST FOR 1 TO 2 HOURS IN MOST LOCATIONS. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. $$ ALZ022>025-232300- /O.NEW.KBMX.FZ.W.0005.061024T0800Z-061024T1300Z/ /O.CON.KBMX.LW.Y.0026.000000T0000Z-061023T2300Z/ PICKENS-TUSCALOOSA-JEFFERSON-SHELBY- INCLUDING THE CITIES OF...CARROLLTON...TUSCALOOSA...BIRMINGHAM... HOOVER...COLUMBIANA...PELHAM...ALABASTER 129 PM CDT MON OCT 23 2006 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM CDT TUESDAY... ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 8 AM CDT TUESDAY. A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON. BREEZY CONDITIONS ARE EXPECTED MAINLY THIS AFTERNOON. SUSTAINED WINDS OF 15 MPH ARE EXPECTED ON AREA LAKES AND WATERWAYS...WITH A FEW GUSTS TO AROUND 25 MPH. AREA MARINE INTEREST SHOULD EXERCISE CAUTION IF VENTURING OUT ON THE WATER THIS AFTERNOON. LOW TEMPERATURES ARE EXPECTED TO DROP TO FREEZING OR BELOW FREEZING FOR A SHORT DURATION OVERNIGHT. NORMALLY COLDER LOCATIONS IN THE VALLEYS OF NORTH CENTRAL ALABAMA WILL SEE THE COLDEST TEMPERATURES...IN THE UPPER 20S...WHILE MOST LOCATIONS BETWEEN 30 AND 32 DEGREES. A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ ALZ030>035-039>050-232300- /O.NEW.KBMX.FR.Y.0002.061024T0800Z-061024T1300Z/ /O.CON.KBMX.LW.Y.0026.000000T0000Z-061023T2300Z/ SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-MARENGO-DALLAS-AUTAUGA- LOWNDES-ELMORE-MONTGOMERY-MACON-BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- INCLUDING THE CITIES OF...LIVINGSTON...EUTAW...GREENSBORO... MOUNDVILLE...MARION...CENTREVILLE...CLANTON...DEMOPOLIS... LINDEN...SELMA...PRATTVILLE...FORT DEPOSIT...HAYNEVILLE... WETUMPKA...TALLASSEE...MONTGOMERY...TUSKEGEE...UNION SPRINGS... AUBURN...OPELIKA...PHENIX CITY...TROY...EUFAULA 129 PM CDT MON OCT 23 2006 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON... ...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM CDT TUESDAY. A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON. BREEZY CONDITIONS ARE EXPECTED MAINLY THIS AFTERNOON. SUSTAINED WINDS OF 15 MPH ARE EXPECTED ON AREA LAKES AND WATERWAYS...WITH A FEW GUSTS TO AROUND 25 MPH. AREA MARINE INTEREST SHOULD EXERCISE CAUTION IF VENTURING OUT ON THE WATER THIS AFTERNOON. UNDER CLEAR SKIES AND WITH NEARLY CALM WINDS TONIGHT...LOW TEMPERATURES ARE EXPECTED TO DROP INTO THE MID AND UPPER 30S ACROSS THE AREA. WIDESPREAD FROST IS EXPECTED TO FORM IN THE PRE- DAWN HOURS AT MOST LOCATIONS ACROSS SOUTH CENTRAL ALABAMA. A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$
2 follow-up statements
000 WWUS74 KBMX 232336 NPWBMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BIRMINGHAM AL 636 PM CDT MON OCT 23 2006 ...FREEZING TEMPERATURES TONIGHT FOR NORTH CENTRAL ALABAMA... ...FROST EXPECTED OVER SOUTH CENTRAL ALABAMA... .CENTRAL ALABAMA WILL FEEL THE AFFECTS OF THE LATEST UNSEASONABLY COLD AIR MASS TO INVADE THE SOUTH THROUGH TUESDAY MORNING. AS THE CENTER OF THE HIGH PRESSURE SYSTEM DRIFTS ACROSS THE TENNESSEE VALLEY TONIGHT...CALM WINDS AND CLEAR SKIES WILL ALLOW TEMPERATURES TO FALL RAPIDLY AFTER SUNSET. IN THE COLD DRY AIR MASS...TEMPERATURES TUESDAY MORNING WILL FALL TO NEAR OR BELOW FREEZING ACROSS THE NORTHERN HALF OF THE FORECAST AREA...AND INTO THE MID 30S ACROSS THE SOUTHERN HALF OF THE FORECAST AREA. FREEZING TEMPERATURES SHOULD BE SHORT LIVED IN MOST LOCATIONS... LASTING 1 TO 2 HOURS. NORMALLY WARMER LOCATIONS SUCH AS HILL TOPS AND URBANIZED AREA MAY STAY ABOVE FREEZING...BUT WILL LIKELY SEE A GOOD FROST. TEMPERATURES SHOULD WARM QUICKLY AFTER SUNRISE TOMORROW...WITH TEMPERATURES RISING TO ABOVE FREEZING BY 8 AM. ALZ011>015-017>029-036>038-240930- /O.CON.KBMX.FZ.W.0005.061024T0800Z-061024T1300Z/ MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN- CHEROKEE-CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR- TALLADEGA-CLAY-RANDOLPH-COOSA-TALLAPOOSA-CHAMBERS- INCLUDING THE CITIES OF...HAMILTON...SULLIGENT...VERNON... FAYETTE...DOUBLE SPRINGS...JASPER...ONEONTA...GADSDEN... ANNISTON...CENTRE...HEFLIN...CARROLLTON...TUSCALOOSA... BIRMINGHAM...HOOVER...COLUMBIANA...PELHAM...ALABASTER... PELL CITY...MOODY...TALLADEGA...SYLACAUGA...ASHLAND...ROANOKE... ROCKFORD...ALEXANDER CITY...DADEVILLE...VALLEY...LANETT... LAFAYETTE 636 PM CDT MON OCT 23 2006 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT TUESDAY... UNDER CLEAR SKIES AND WITH CALM WINDS...LOW TEMPERATURES ARE EXPECTED TO DROP TO FREEZING OR BELOW FREEZING FOR A SHORT DURATION OVERNIGHT. NORMALLY COLDER LOCATIONS IN THE VALLEYS OF NORTH CENTRAL ALABAMA WILL SEE THE COLDEST TEMPERATURES...IN THE UPPER 20S...WHILE MOST LOCATIONS WILL BE BETWEEN 30 AND 32 DEGREES. FREEZING CONDITIONS SHOULD LAST FOR 1 TO 2 HOURS IN MOST LOCATIONS. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ ALZ030>035-039>050-240930- /O.CON.KBMX.FR.Y.0002.061024T0800Z-061024T1300Z/ SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-MARENGO-DALLAS-AUTAUGA- LOWNDES-ELMORE-MONTGOMERY-MACON-BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- INCLUDING THE CITIES OF...LIVINGSTON...EUTAW...GREENSBORO... MOUNDVILLE...MARION...CENTREVILLE...CLANTON...DEMOPOLIS... LINDEN...SELMA...PRATTVILLE...FORT DEPOSIT...HAYNEVILLE... WETUMPKA...TALLASSEE...MONTGOMERY...TUSKEGEE...UNION SPRINGS... AUBURN...OPELIKA...PHENIX CITY...TROY...EUFAULA 636 PM CDT MON OCT 23 2006 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT TUESDAY... UNDER CLEAR SKIES AND WITH NEARLY CALM WINDS TONIGHT...LOW TEMPERATURES ARE EXPECTED TO DROP INTO THE MID AND UPPER 30S ACROSS THE AREA. WIDESPREAD FROST IS EXPECTED TO FORM IN THE PRE- DAWN HOURS AT MOST LOCATIONS ACROSS SOUTH CENTRAL ALABAMA. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$
000 WWUS74 KBMX 240900 NPWBMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BIRMINGHAM AL 400 AM CDT TUE OCT 24 2006 ...FREEZING TEMPERATURES EXPECTED EARLY WEDNESDAY MORNING EAST AND NORTHEAST... ...THE FREEZE WARNING AND FROST ADVISORY HAVE BEEN CANCELED FOR THIS MORNING... .NORTHEAST AND EAST CENTRAL ALABAMA WILL FEEL THE EFFECTS OF THE UNSEASONABLY COLD CANADIAN AIR FOR ONE MORE MORNING. TEMPERATURES AT OR BELOW FREEZING CAN BE EXPECTED FOR ABOUT 2 TO 4 HOURS EARLY WEDNESDAY MORNING. ALZ017>021-026>029-036>038-241700- /O.CAN.KBMX.FZ.W.0005.000000T0000Z-061024T1300Z/ /O.NEW.KBMX.FZ.W.0006.061025T0800Z-061025T1300Z/ BLOUNT-ETOWAH-CALHOUN-CHEROKEE-CLEBURNE-ST. CLAIR-TALLADEGA-CLAY- RANDOLPH-COOSA-TALLAPOOSA-CHAMBERS- INCLUDING THE CITIES OF...ONEONTA...GADSDEN...ANNISTON...CENTRE... HEFLIN...PELL CITY...MOODY...TALLADEGA...SYLACAUGA...ASHLAND... ROANOKE...ROCKFORD...ALEXANDER CITY...DADEVILLE...VALLEY... LANETT...LAFAYETTE 400 AM CDT TUE OCT 24 2006 ...FREEZE WARNING IS CANCELLED... ...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 8 AM CDT WEDNESDAY. THE FREEZE WARNING THAT WAS IN EFFECT THIS MORNING HAS BEEN CANCELED. COLD CANADIAN AIR...CLEAR SKIES...AND LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL INTO THE 28 TO 32 DEGREE RANGE EARLY WEDNESDAY MORNING. FREEZING TEMPERATURES CAN BE EXPECTED ON THE ORDER OF 2 TO 4 HOURS. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ ALZ011>015-022>025-241000- /O.CAN.KBMX.FZ.W.0005.000000T0000Z-061024T1300Z/ MARION-LAMAR-FAYETTE-WINSTON-WALKER-PICKENS-TUSCALOOSA-JEFFERSON- SHELBY- INCLUDING THE CITIES OF...HAMILTON...SULLIGENT...VERNON... FAYETTE...DOUBLE SPRINGS...JASPER...CARROLLTON...TUSCALOOSA... BIRMINGHAM...HOOVER...COLUMBIANA...PELHAM...ALABASTER 400 AM CDT TUE OCT 24 2006 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS CANCELED THE FREEZE WARNING. $$ ALZ030>035-039>050-241000- /O.CAN.KBMX.FR.Y.0002.000000T0000Z-061024T1300Z/ SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-MARENGO-DALLAS-AUTAUGA- LOWNDES-ELMORE-MONTGOMERY-MACON-BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- INCLUDING THE CITIES OF...LIVINGSTON...EUTAW...GREENSBORO... MOUNDVILLE...MARION...CENTREVILLE...CLANTON...DEMOPOLIS... LINDEN...SELMA...PRATTVILLE...FORT DEPOSIT...HAYNEVILLE... WETUMPKA...TALLASSEE...MONTGOMERY...TUSKEGEE...UNION SPRINGS... AUBURN...OPELIKA...PHENIX CITY...TROY...EUFAULA 400 AM CDT TUE OCT 24 2006 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS CANCELED THE FROST ADVISORY. ALTHOUGH PATCHY FROST CAN BE EXPECTED THROUGH 8 AM...WIDESPREAD HEAVY FROST IS NOT EXPECTED. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this frost advisory went out at Oct 23, 10:38 AM CDT, 2 hours 51 minutes earlier.
Area forecast discussion, Oct 23, 10:38 AM CDT, 2 hours 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 1038 AM CDT MON OCT 23 2006 .UPDATE...MORNING UPDATE. && .DISCUSSION...STRONG COLD ADVECTION STILL IN PLACE IN THE LOW LEVELS...AND TEMPERATURES ARE ALREADY BELOW HOURLY FORECASTS. THICKNESS SCHEMES FOR 1000-850 ALSO INDICATE TEMPERATURES WILL BE COOLER THAN EXPECTED. DROPPED HIGH TEMPS ROUGHLY 2 TO 4 DEGREES ACROSS THE ENTIRE FORECAST AREA...AND ADJUSTED HOURLY TEMPERATURES APPROPRIATELY. FEW CU FORMING ACROSS FAR EASTERN COUNTIES AND HIGHER TERRAIN...BUT WILL LEAVE MOSTLY SUNNY WORDING IN FOR NOW. WINDS ARE JUST BEGINNING TO PICK UP...AND AS TEMPERATURES WARM INTO THE LOWER 50S ACROSS THE AREA...WE SHOULD BEGIN TO MIX PLENTY OF MOMENTUM FROM ABOVE. STRONGEST WINDS WILL BE EAST OF I-65. OTHERWISE...NO SIGNIFICANT CHANGES MADE TO THE FORECAST...AND A MOSTLY SUNNY AND BRISK FALL DAY WILL BE HAD BY ALL. ZONES ALREADY SENT. JD/81 && .AVIATION...DISCUSSION FOR 12Z TAFS. HIGH PRESSURE REMAINS ACROSS ALL OF CENTRAL ALABAMA FOR THE NEXT 24 HOURS. VFR CONDITIONS ARE ANTICIPATED THE ENTIRE PERIOD. NORTHWEST WINDS WILL BECOME SUSTAINED BETWEEN 11 AND 15 KTS...WITH A FEW GUSTS AS HIGH AS 23 KTS...FROM 15-16Z UNTIL 23-00Z. 75/LINHARES && .FIRE WEATHER... AS A RESULT OF LOWERING THE FORECAST HIGH TEMPERATURES FOR TODAY... ESPECIALLY IN EASTERN ALABAMA...RELATIVE HUMIDITY READINGS SHOULD STAY ABOVE THE THRESHOLD OF 30 PERCENT IN MOST LOCATIONS. HOWEVER...SINCE THE HUMIDITIES ARE GENERALLY LOW...AND THERE IS THE ADDED FIRE DANGER DUE TO THE GUSTY WINDS...WILL GO AHEAD AND LEAVE THE RED FLAG WARNING AS IS. JD/81 && .BMX WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CDT THIS AFTERNOON FOR BLOUNT-ETOWAH-CALHOUN-CHEROKEE-CLEBURNE-ST. CLAIR- TALLADEGA-CLAY-RANDOLPH-PERRY-CHILTON-COOSA-TALLAPOOSA-CHAMBERS- DALLAS-AUTAUGA- LOWNDES-ELMORE-MONTGOMERY-MACON-BULLOCK-LEE- RUSSELL-PIKE-BARBOUR- LAKE WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CDT FOR ALL OF CENTRAL ALABAMA. FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY MORNING FOR MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-ST. CLAIR-TALLADEGA-CLAY-RANDOLPH-COOSA-TALLAPOOSA-CHAMBERS- &&
Hazardous weather outlook, Oct 23, 6:20 AM CDT, 7 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 620 AM CDT MON OCT 23 2006 ALZ011>015-017>050-241120- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 620 AM CDT MON OCT 23 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TODAY AND TONIGHT. ...A RED FLAG WARNING IS IN EFFECT FROM 11 AM THROUGH 6 PM... ...A LAKE WIND ADVISORY IS IN EFFECT FROM 11 AM THROUGH 6 PM... ...A FREEZE WATCH IN IN EFFECT FOR TONIGHT... THE COMBINATION OF LOW AFTERNOON RELATIVE HUMIDITIES...DRY GROUND CONDITIONS...AND WINDS OF 10 TO 15 MPH WITH HIGHER GUSTS WILL PROMOTE POTENTIALLY HAZARDOUS BURNING CONDITIONS. THIS WILL CAUSE RED FLAG WARNING CONDITIONS FROM 11 AM THROUGH 6 PM. WITH WINDS IN THIS RANGE BOATERS WILL HAVE A ROUGH GO ON AREA LAKES AND WATERWAYS TODAY. A LAKE WIND ADVISORY IS IN EFFECT FROM 11 AM THROUGH 6 PM. LASTLY...LOW TEMPERATURES ARE FORECAST TO DIP NEAR AND POSSIBLY BELOW THE FREEZING MARK ACROSS MANY AREAS OF NORTH AND CENTRAL ALABAMA EARLY TUESDAY MORNING. THESE FREEZING CONDITIONS WILL OCCUR IN THE NORMALLY COLDER PROTECTED VALLEY LOCATIONS OF NORTH AND EAST CENTRAL ALABAMA...BUT GENERALLY WILL NOT AFFECT THE LARGER CITIES. IN ADDITION TO NEAR FREEZING TEMPERATURES...AREAS OF FROST WILL BE LIKELY AND MORE WIDESPREAD. PRECAUTIONS SHOULD BE TAKEN FOR SENSITIVE VEGETATION. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS NOT ANTICIPATED AT THIS TIME.
The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 22, 7:42 PM CDT | Freeze Watch | BMX | Blount, Calhoun, Chambers, Cherokee, Clay, Cleburne and 11 more | 18 hr |
| Oct 23, 3:53 AM CDT | Red Flag Warning | BMX | Autauga, Barbour, Blount, Bullock, Calhoun, Chambers and 19 more | 14 hr |
| Oct 23, 4:42 AM CDT | Lake Wind Advisory | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 13 hr |
| Oct 23, 1:29 PM CDT | Freeze Warning | BMX | Blount, Calhoun, Chambers, Cherokee, Clay, Cleburne and 15 more | 15 hr |
Nearby
Frost Advisories in Alabama, 2006Every frost advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.